# SDR AALA20180129014

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. INSPECTION FOUND CORROSION ON STATION 947 FLOORBEAM RBL 46. REMOVED AND REPLACED WITH NEW UPPER FLANGE ON STATION 947 FLOORBEAM PER 53-70-51-2R PROCEDURE 5.
